# SDR AALA20110330TUL11

- Difficulty date: March 30, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N510AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49804
- Aircraft time: 62,241 hours, 32,224 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JAX -  INFLIGHT RWS-DFW.  FLIGHT ATTENDANTS REPORTED ODOR IN AFT CABIN.  EMERGENCY DECLARED FLIGHT DIVERTED JAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND COALESCER BAGS EXTREMELY DIRTY.  ACCOMPLISHED PACK BURN.  SYSTEM GROUND CHECK NORMAL OPERATION.
